# SDR GTIA2021071535869

- Difficulty date: July 14, 2021
- Submitted: July 15, 2021
- Operation: Air carrier
- Aircraft: N908NK
- Make and model: Airbus A320-271N
- Aircraft serial: 8658
- Aircraft time: 7,585 hours, 3,290 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R1 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR ASSIST BOTTLE PRE CHARGE LOW. -SERVICED R1 DOOR ASSIST BOTTLE TO PROPER PRESSURE IAW AMM 52-10-00. LEAK CHECK GOOD.
